Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2425 Publications


2019 | Conference Paper | IST-REx-ID: 6933   OA
Censor-Hillel, K., Dory, M., Korhonen, J., & Leitersdorf, D. (2019). Fast approximate shortest paths in the congested clique. In Proceedings of the 2019 ACM Symposium on Principles of Distributed Computin (pp. 74–83). Toronto, ON, Canada: ACM. https://doi.org/10.1145/3293611.3331633
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6940   OA
Bighin, G., Defenu, N., Nándori, I., Salasnich, L., & Trombettoni, A. (2019). Berezinskii-Kosterlitz-Thouless paired phase in coupled XY models. Physical Review Letters, 123(10), 100601. https://doi.org/10.1103/physrevlett.123.100601
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 151   OA
Fischer, J. L., & Kneuss, O. (2019). Bi-Sobolev solutions to the prescribed Jacobian inequality in the plane with L p data and applications to nonlinear elasticity. Journal of Differential Equations, 266(1), 257–311. https://doi.org/10.1016/j.jde.2018.07.045
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 175   OA
Browning, T. D., & Loughran, D. (2019). Sieving rational points on varieties. Transactions of the American Mathematical Society, 371(8), 5757–5785.
View | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 5789
Petridou, N., Grigolon, S., Salbreux, G., Hannezo, E., & Heisenberg, C.-P. J. (2019). Fluidization-mediated tissue spreading by mitotic cell rounding and non-canonical Wnt signalling. Nature Cell Biology, 21, 169–178. https://doi.org/10.1038/s41556-018-0247-4
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 5943
Klotz, L., Gumowski, K., & Wesfreid, J. E. (2019). Experiments on a jet in a crossflow in the low-velocity-ratio regime. Journal of Fluid Mechanics, 863, 386–406. https://doi.org/10.1017/jfm.2018.974
View | DOI
 

2019 | Conference Paper | IST-REx-ID: 5948
Fu, H., & Chatterjee, K. (2019). Termination of nondeterministic probabilistic programs. (C. Enea & R. Piskac, Eds.). Presented at the Verification, Model Checking, and Abstract Interpretation, VMCAI, Cascais, Portugal: Springer. https://doi.org/10.1007/978-3-030-11245-5_22
View | DOI
 

2019 | Journal Article | IST-REx-ID: 5878
Budanur, N. B., & Fleury, M. (2019). State space geometry of the chaotic pilot-wave hydrodynamics. Chaos: An Interdisciplinary Journal of Nonlinear Science, 29(1), 013122. https://doi.org/10.1063/1.5058279
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 6023   OA
Yoshida, S., Van Der Schuren, A., Van Dop, M., Van Galen, L., Saiga, S., Adibi, M., … Weijers, D. (2019). A SOSEKI-based coordinate system interprets global polarity cues in arabidopsis. Nature Plants, 5(2), 160–166. https://doi.org/10.1038/s41477-019-0363-6
View | DOI | Download (ext.)
 

2019 | Journal Article | IST-REx-ID: 6028   OA
Gerencser, M., & Hairer, M. (2019). A solution theory for quasilinear singular SPDEs. Communications on Pure and Applied Mathematics. https://doi.org/10.1002/cpa.21816
View | Files available | DOI
 

Filters and Search Terms

extern<>1

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed